# SDR CA160203018

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER BOTH ENGINES WERE STARTED CREW NOTICED THAT THE COCKPIT AIR FLOW CHANGED.  LOUDER AND FASTER THAN NORMAL.  THE SELECTED THE ECS SYNOPTIC PAGE AND  NOTICED THE COCKPIT & CABIN & DUCT TEMP WAS INDICATING 98C AND THE PACK WAS, AMBER. A FEW SECONDS LATER AN AMBER, "PACK TEMP HIGH" CAS MESSAGE POSTED TO EICAS FOLLOWED BY AN AMBER "TRIM AIR SUPPLY OVERHEAT", CAS MESSAGE.  CABIN & COCKPIT STARTED TO FILL UP WITH SMOKE.  CREW SHUTDOWN ENGINES & APU. CREW & PASSENGER EVACUATED ACFT.
